Aa
Aa
A
A
A
Close
Avatar universal

allergy or yeast infection

I have, in the last couple of years developed a burning rash, much like yeast infection, under my breasts when I sweat.  Could this be the elastic in the bands of my bras causing thing.  It burns and itches and has almost like blisters.
7 Responses
Sort by: Helpful Oldest Newest
757137 tn?1347196453
You could be allergic to the elastic or to the fabric. Either that or they are an irritant. Because the rash is limited to that area it is doubtful that it could be anything else.
Helpful - 0
757137 tn?1347196453
Actually I take that back. It could be prickly heat. That would be a yeast infection. Desitin would clear it up.
Helpful - 0
1340994 tn?1374193977
It could be simple yeast infection or a reaction to Victoria Secret's bras.  People are reporting severe reactions to the formaldehyde.  
Helpful - 0
Avatar universal
And it could be something like athlete's foot, a fungal infection but not yeast, given you say it occurs where you sweat.  Yeast generally needs to be inside the body to survive, but there are many other fungi that cause rashes.  Raw garlic, oregano oil, neem oil are just three anti-fungals that might work.  But they won't if it's an allergic reaction.  And they need to be taken internally and externally often to work, and natural anti-fungals don't smell too good.  But they also don't kill off beneficial flora that prevents such infections in the first place, which pharmaceutical products do.  Did this start, by the way, soon after taking an antibiotic?  
Helpful - 0
Avatar universal
I don't wear Victoria's secret.  Is there formaldehyde in other brands?  Because I am sensitive to all kinds of chemicals since 1982.  I had carbon monoxide poisoning slowly and it killed off my immune system and I had to take pharmaceutical grade vitamins to rebuild it, but it still left me with allergies to just about everything but food.
Helpful - 0
Avatar universal
haven't taken antibiotics for years, in fact, haven't been to a Dr's office in 8 years.  Got tired of them finding things wrong that didn't seem to be affecting me and giving me drugs.  When I quit taking their drugs, I didn't feel any different than I did with them.
Helpful - 0
Avatar universal
I will try the desitin..
Helpful - 0

You are reading content posted in the Complementary Medicine Community

Popular Resources
Many couples are turning to acupuncture to treat infertility. But does it work? We take a closer look.
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Healing home remedies for common ailments
Learn ow this ancient healing Indian medicine can work for you
Before your drop a dime at the pharmacy, find out if these popular cold and flu home remedies are a wonder or a waste